RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 76, Number 3, Pages 477–480 (Mi tmf5303)  

This article is cited in 1 scientific paper (total in 1 paper)

Some exact solutions for a scalar field in the relativistic theory of gravitation

K. A. Sveshnikov, P. K. Silaev


Abstract: Static spherically symmetric solutions for a scalar field in the relativistic theory of gravitation are found.

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 76:3, 1000–1002

Bibliographic databases:

Received: 25.06.1987

Citation: K. A. Sveshnikov, P. K. Silaev, “Some exact solutions for a scalar field in the relativistic theory of gravitation”, TMF, 76:3 (1988), 477–480; Theoret. and Math. Phys., 76:3 (1988), 1000–1002

Citation in format AMSBIB
\Bibitem{SveSil88}
\by K.~A.~Sveshnikov, P.~K.~Silaev
\paper Some exact solutions for a~scalar field in the relativistic theory of gravitation
\jour TMF
\yr 1988
\vol 76
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/tmf5303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971016}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 3
\pages 1000--1002
\crossref{https://doi.org/10.1007/BF01016866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AC47600017}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5303
  • http://mi.mathnet.ru/eng/tmf/v76/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Silaev, “Static spherically symmetric solution for scalar and electromagnetic fields in the relativistic theory of gravitation”, Theoret. and Math. Phys., 91:3 (1992), 618–622  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:176
    Full text:82
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021